MAUDE Adverse Event Report: JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.¿ 300635604 C-STEM AMT SZ1 HI OFFSET; HIP FEMORAL STEM/SLEEVE

JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.¿ 300635604 C-STEM AMT SZ1 HI OFFSET; HIP FEMORAL STEM/SLEEVE
Catalog Number 157014070
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient will be revised to address fracture of the c-stem.
 
Additional Manufacturer Narrative
The patient will be revised to address fracture of the c-stem.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
C-STEM AMT SZ1 HI OFFSET
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.¿ 300635604
no.299 changyang st
suzhou industrial park
suzhou 21512 -6
CH  21512-6
MDR Report Key6770719
Report Number1818910-2017-22288
Device Sequence Number821364
Product Code KWA
UDI-Device Identifier10603295060284
UDI-Public10603295060284
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157014070
Device Lot NumberD12051535
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2017
Supplement Date Received by Manufacturer10/06/2017
Initial Report FDA Received Date08/07/2017
Supplement Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;